# SDR 97ZZZX2120

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93377
- Make and model: Cessna T210L
- Aircraft serial: 21060381
- Engine: Cont TSIO520H
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: M917
- Condition: Broken
- Location: Impulse Coupling
- Component: Slick, 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING OF 400 RPM MAG DROP FOUND LEFT MAGNETO TIMING AT 7 DEGREES BTC.  REMOVED MAG AND FOUND IMPULSE COUPLING SPRING BROKEN TWO INCHES FROM OUTER END.
